My doctor does not seem to be aware that one can just stop Klonopin. Eventually, I want to get off of this little pill and perhaps take Buspar. Here is my questions.
I did take 1mg nightly for about 2 years
I switched to .5 mg about 3 months ago and have been consistent with that.
I tried to stop once and had bad panic, tingling symptom, so I know I did not taper correctly.
Anyone tried to get off of just .5 mg and how did they taper. I take no other meds.
Try to do a search on Ryan's site - he may have posted some info. on this. Also, do a general search, too, on the anxiety community. Some valuable info. might be found.
It's interesting that the tingling symptoms happen with Klonopin - I get this as I lower my dosages on Xanax - feels prickly - esp. in my hands...
I'm having a very difficult day here on my 13 th day of weaning...
I too would like to know how to ween from just .5mg Klonopin, as I can feel gradually the nervousness from Paxil going away (thank goodness)...but I am on my fourth week of Paxil so I would like to start weening from Klonopin soon. I think I will go from .5 to .25 for a week or two, and then .125 for a week or two....hopefully someone knows more info on this!!!!
i took .05 of klonopin only once a day for 16 days. i called my psychiatrist and ask to go off of it. he said no problem...no taper needed. i threw the bottle in the trash.
I HAD A 4 DAY WITHDRAWAL THAT PUT ME IN THE HOSPITAL FOR 4 MORE DAYS. I ENDED UP FOR THE FIRST TIME THINKING OF SUICIDE. I CRIED TO MY 30 YEAR OLD BOSS, I HALLUCINATED, FOR THE FIRST TIME, HAD LUCID DREAMS, DID NOT KNOW IF I WAS AWAKE OR ASLEEP, HAD SEVERE SWEATS, CHILLS AND SO ON.
THIS ALL HAPPENED 2 MONTHS AGO.
have you stopped the prozac? you said no ther meds. i think your panic is the withdrawal from klonopin.
hitman is going through it now. i hope he gets the message, it is hard to discern between the withdrawal and the panic. i do still see the same doc beleive it or not, but now i know how to communicate with him, and i know my limitations. he showed up at my aa meeting a week ago, the saga continues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.